標題: A goodness-of-fit test for Archimedean copula models in the presence of right censoring
作者: Emura, Takeshi
Lin, Chien-Wei
Wang, Weijing
統計學研究所
Institute of Statistics
關鍵字: Archimedean copulas;Bivariate failure times;Clayton model;Concordance estimator;Goodness of fit test;U-statistics
公開日期: 1-十二月-2010
摘要: A goodness-of-fit testing procedure for Archimedean copula (AC) models is developed based on right-censored data. The proposed approach extends an existing method, which is suitable for the Clayton model, to general AC models. Asymptotic properties of the proposed test statistics under the true model assumption are derived. Simulation analysis shows that the proposed test has reasonable performance. Finally, two real data examples are analyzed for illustrative purposes. (C) 2010 Elsevier B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/j.csda.2010.03.013
http://hdl.handle.net/11536/26305
ISSN: 0167-9473
DOI: 10.1016/j.csda.2010.03.013
期刊: COMPUTATIONAL STATISTICS & DATA ANALYSIS
Volume: 54
Issue: 12
起始頁: 3033
結束頁: 3043
顯示於類別:期刊論文


文件中的檔案:

  1. 000281333900013.pdf